MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 4 PEG MOD GLEN TRIAL SZ 4; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. 4 PEG MOD GLEN TRIAL SZ 4; PROSTHESIS, SHOULDER
Catalog Number SBGL6044
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the glenoid trial had 1 peg missing out of the 3 pegs.No adverse event has been reported as a result of the malfunction.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product identified one of the pegs is fractured and missing. wear & tear is seen which indicates repeated use.Device is used for treatment.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
4 PEG MOD GLEN TRIAL SZ 4
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18033347
Report Number0001825034-2023-02512
Device Sequence Number17947480
Product Code KWS
UDI-Device Identifier00889024574830
UDI-Public(01)00889024574830(11)201028(10)64927028
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBGL6044
Device Lot Number64927028
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown